How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Neurology
Satisfied Customers: 52477
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Neurology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I have terrible muscle cramps, awful "Charlie horse" in my

Customer Question

I have terrible muscle cramps, awful "Charlie horse" in my right leg. I had an ultra sound, no clots but extremely painful. Any suggestions?
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Phil, MD replied 1 year ago.
Do you take any medications?
what are your electrolytes? was blood work done?
Customer: replied 1 year ago.
I don't know my electrolytes, yes blood work was done. I am taking Edarbi and Liptor daily.
Expert:  Dr. Phil, MD replied 1 year ago.
Well clearly the lipitor is the cause
No doubt about it.
I am surprised your doctor didn't suggest this
You have a few options
1)reduce lipitor dose
2)stop lipitor
3)change to a statin that is less likely to cause cramps like pravastatin.
All are good options and should be done under doctor supervision
Expert:  Dr. Phil, MD replied 1 year ago.
please don't forget a positive rating

Related Neurology Questions